Alert archive / Idaho / Wind Advisories in 2024

Wind Advisory 8, NWS Pocatello, ID

April 30, 20246 counties in Idaho

NWS Pocatello, ID issued this wind advisory at Apr 30, 2024, 3:12 AM MDT for 6 counties in Idaho. It took effect at Apr 30, 2024, 1:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2024, 3:12 AM MDT (09:12 UTC)
In effect from
Apr 30, 2024, 1:00 PM MDT
Expired
Apr 30, 2024, 7:03 PM MDT
In force
6 hr
Issued by
NWS Pocatello, ID

Counties Bingham County, ID, Bonneville County, ID, Butte County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID

The radar

The Pocatello radar (KSFX), 80 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.2 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2024-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2024-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
2666 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

056 
WWUS75 KPIH 300912
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
312 AM MDT Tue Apr 30 2024

IDZ052-053-301500-
/O.NEW.KPIH.WI.Y.0008.240430T1900Z-240501T0300Z/
/O.CON.KPIH.FZ.W.0001.000000T0000Z-240430T1500Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Including the cities of INL, Mud Lake, Craters of the Moon NM,
St. Anthony, Idaho Falls, and Rexburg
312 AM MDT Tue Apr 30 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS 
EVENING...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low as 
  26. For the Wind Advisory, southwest winds 20 to 30 mph with gusts 
  up to 50 mph expected.

* WHERE...Arco/Mud Lake Desert and Upper Snake River Plain.

* WHEN...For the Freeze Warning, until 9 AM MDT this morning. For 
  the Wind Advisory, from 1 PM this afternoon to 9 PM MDT this 
  evening.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing. Gusty winds could make driving difficult, especially for 
  high profile vehicles. Unsecured objects may be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects before the stronger winds begin.

Protect tender plants from the cold.

&&

$$

IDZ051-054-055-301500-
/O.CON.KPIH.FZ.W.0001.000000T0000Z-240430T1500Z/
Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley-
Including the cities of American Falls, Burley, Oakley,
Richfield, Fort Hall, Rupert, Pocatello, Carey, Shelley, Heyburn,
Shoshone, and Blackfoot
312 AM MDT Tue Apr 30 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 26.

* WHERE...Eastern Magic Valley, Shoshone/Lava Beds, and Lower Snake 
  River Plain.

* WHEN...Until 9 AM MDT this morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Protect tender plants from the cold.

&&

$$

Visit weather.gov/pocatello for more information.

KSmith
3 follow-up statements
041 
WWUS75 KPIH 301501
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
901 AM MDT Tue Apr 30 2024

IDZ052-053-010300-
/O.EXP.KPIH.FZ.W.0001.000000T0000Z-240430T1500Z/
/O.CON.KPIH.WI.Y.0008.240430T1900Z-240501T0300Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Including the cities of Idaho Falls, Craters of the Moon NM, St.
Anthony, INL, Rexburg, and Mud Lake
901 AM MDT Tue Apr 30 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM 
MDT THIS EVENING...
...FREEZE WARNING HAS EXPIRED...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Arco/Mud Lake Desert and Upper Snake River Plain.

* WHEN...From 1 PM this afternoon to 9 PM MDT this evening.

* IMPACTS...Gusty winds could make driving difficult, especially for 
  high profile vehicles. Unsecured objects may be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

IDZ051-054-055-301615-
/O.EXP.KPIH.FZ.W.0001.000000T0000Z-240430T1500Z/
Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley-
Including the cities of Shelley, American Falls, Rupert, Oakley,
Carey, Richfield, Shoshone, Fort Hall, Blackfoot, Heyburn,
Burley, and Pocatello
901 AM MDT Tue Apr 30 2024

...FREEZE WARNING HAS EXPIRED...

Although a few spots remain at or below freezing currently, temps 
will rise above freezing within the hour. Therefore, the advisory 
has been allowed to expire.

$$

Visit weather.gov/pocatello for more information.

McKaughan
412 
WWUS75 KPIH 301940
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
140 PM MDT Tue Apr 30 2024

IDZ052-053-010300-
/O.NEW.KPIH.FZ.W.0002.240501T0800Z-240501T1500Z/
/O.CON.KPIH.WI.Y.0008.000000T0000Z-240501T0300Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Including the cities of Idaho Falls, Craters of the Moon NM, St.
Anthony, INL, Rexburg, and Mud Lake
140 PM MDT Tue Apr 30 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT WEDNESDAY...

* WHAT...For the Wind Advisory, southwest winds 20 to 30 mph with 
  gusts up to 40 mph. For the Freeze Warning, sub-freezing 
  temperatures as low as 27 expected.

* WHERE...Arco/Mud Lake Desert and Upper Snake River Plain.

* WHEN...For the Wind Advisory, until 9 PM MDT this evening. For the 
  Freeze Warning, from 2 AM to 9 AM MDT Wednesday.

* IMPACTS...Gusty winds could make driving difficult, especially for 
  high profile vehicles. Unsecured objects may be blown around. 
  Frost and freeze conditions could kill crops, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

IDZ051-054-055-010300-
/O.NEW.KPIH.FZ.W.0002.240501T0800Z-240501T1500Z/
Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley-
Including the cities of Shelley, American Falls, Rupert, Oakley,
Carey, Richfield, Shoshone, Fort Hall, Blackfoot, Heyburn,
Burley, and Pocatello
140 PM MDT Tue Apr 30 2024

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Eastern Magic Valley, Shoshone/Lava Beds, and Lower Snake 
  River Plain.

* WHEN...From 2 AM to 9 AM MDT Wednesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Visit weather.gov/pocatello for more information.

McKaughan
301 
WWUS75 KPIH 010103
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
703 PM MDT Tue Apr 30 2024

IDZ052-053-011200-
/O.CAN.KPIH.WI.Y.0008.000000T0000Z-240501T0300Z/
/O.CON.KPIH.FZ.W.0002.240501T0800Z-240501T1500Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Including the cities of Craters of the Moon NM, Rexburg, Mud
Lake, INL, St. Anthony, and Idaho Falls
703 PM MDT Tue Apr 30 2024

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT 
WEDNESDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Arco/Mud Lake Desert and Upper Snake River Plain.

* WHEN...From 2 AM to 9 AM MDT Wednesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

IDZ051-054-055-011200-
/O.CON.KPIH.FZ.W.0002.240501T0800Z-240501T1500Z/
Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley-
Including the cities of Pocatello, Fort Hall, Heyburn, Shoshone,
Rupert, Carey, Blackfoot, Shelley, Oakley, American Falls,
Burley, and Richfield
703 PM MDT Tue Apr 30 2024

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT 
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Eastern Magic Valley, Shoshone/Lava Beds, and Lower Snake 
  River Plain.

* WHEN...From 2 AM to 9 AM MDT Wednesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Visit weather.gov/pocatello for more information.

Valle

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 29, 9:26 PM MDT, 5 hours 46 minutes earlier.

Area forecast discussion, Apr 29, 9:26 PM MDT, 5 hours 46 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
926 PM MDT Mon Apr 29 2024

.UPDATE...

Ended the wind advisory early as winds have begun to weaken
already. Trends still look favorable for subfreezing temperatures
tonight. No other changes made to the forecast.

13

&&

.PREV DISCUSSION... /issued 215 PM MDT Mon Apr 29 2024/

SHORT TERM...Tonight and Tuesday
Winds have picked up across the region as a shortwave moves to the
north of the area. The Wind Advisory will continue into the
evening hours tonight before winds drop below advisory levels
around midnight. It will remain breezy throughout the overnight
however and into Tuesday and the Arco Desert will flirt with
advisory level winds again on Tuesday. Radar returns this
afternoon show showers developing primarily in the southern and
eastern highlands and to a lesser extent, the central mountains.
These areas will remain under the gun for continued precipitation
until later this evening and precip will mostly shut off after the
FROPA. Could see some isolated thunderstorms as well with this
activity. As the front moves through, temperatures will drop
quickly and any remaining precip will likely be in the form of
snow. Speaking of dropping temperatures, a Freeze Warning has been
issued for the "growing regions" across eastern Idaho. Although
it's a few days before our official start of Frost/Freeze
products, given the warmer temps the past few weeks and ongoing
agricultural interests across the area already, felt it prudent to
issue a freeze warning accordingly. Most of the region should
drop below freezing tonight.

Another shortwave will impact the region tomorrow bringing another
round of gusty winds and some precip, again focused across the
higher terrain. Temps will be cooler tomorrow with 40s and 50s in
place across the region. McKaughan

LONG TERM...Wednesday through Monday
Expect active weather to continue throughout the period. Both the
GFS and ECMWF models show an upper level low over western Montana
with a boundary moving through our area on Wednesday brining a
rain/snow mix (snow levels around 4500ft), colder temperatures,
and breezy/windy conditions. Will likely need a freeze warning on
Wednesday morning for our valley locations that we put out freeze
warnings for. Both models then show weak ridging over our area on
Thursday morning. There will be a potential for morning fog. Late
Thursday into Friday both the GFS and ECMWF models show an upper
level low over our area bringing widespread light valley
precipitation and light to moderate mountain precipitation with
snow levels around 5000 to 5500 feet. Past Friday the GFS and
ECMWF models as well as model clusters continue to diverge. Though
both the GFS and ECMWF models show high pressure over our area on
Saturday, the GFS model continues the high pressure with a deep
upper level low skirting well south of our area. In contrast, the
ECMWF model shows the high pressure weakening quickly by Saturday
afternoon and then brings an upper level low over our area late
Saturday into Sunday. Expect temperatures 5 to 10 degrees below
normal Wednesday through Friday before becoming near normal over
the weekend. TW

AVIATION...
A fast moving shortwave trough will move through this afternoon
through the evening. Winds have already picked up for all TAF sites.
Winds will pick up to sustained speeds of 25-30kts for
KBYI/KPIH/KIDA and KDIJ. KSUN wont completely escape, with winds
sustained around 20kts this afternoon. Expect vicinity showers for
all sites. Our northern areas (KIDA and KDIJ) will have the best
chances of showers on station, especially KDIJ. Expect MVFR
conditions with any showers on station. Our northern areas, mainly
KDIJ, have the best chance of vicinity thunderstorms as well this
afternoon. Both winds and precipitation drop off after sunset today.
Another fast moving shortwave trough will move through Tuesday.
Though winds will back off some overnight, winds will quickly pick
back up by mid to late tomorrow morning for most TAF sites.
TW

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 1 AM to 9 AM MDT Tuesday for IDZ051>055.

&&

In the hours before

Local storm report, Apr 29, 9:17 PM MDT, 5 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Pocatello ID
917 PM MDT Mon Apr 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Non-Tstm Wnd Gst 1 NE Clementsville      43.88N 111.36W
04/29/2024  M66 MPH          Teton              ID   Dept of Highways

            Botts ITD sensor.

0440 PM     Non-Tstm Wnd Gst 13 WNW Monteview        44.03N 112.75W
04/29/2024  M62 MPH          Clark              ID   Mesonet

            Mesonet station PC374 Reno Gulch.

0615 PM     Non-Tstm Wnd Gst 5 WSW Craters of Moon   43.41N 113.63W
04/29/2024  M59 MPH          Butte              ID   Dept of Highways

            Tom Cat Summit ITD sensor.

0615 PM     Non-Tstm Wnd Gst 6 NW Atomic City        43.51N 112.89W
04/29/2024  M58 MPH          Butte              ID   Dept of Highways

            INL Puzzle ITD site.

0625 PM     Non-Tstm Wnd Gst 1 NNW Craters of Moon   43.43N 113.54W
04/29/2024  M57 MPH          Butte              ID   Mesonet

            Mesonet station CRA 1 NNW Craters of the
            Moon.

0235 PM     Non-Tstm Wnd Gst 9 SSW Mud Lake          43.72N 112.53W
04/29/2024  M55 MPH          Jefferson          ID   Mesonet

            Mesonet station ROV 9 SSW Mud Lake.

0310 PM     Non-Tstm Wnd Gst 12 E Howe               43.78N 112.76W
04/29/2024  M54 MPH          Butte              ID   Mesonet

            Mesonet station SAN Sand Dunes.

0500 PM     Non-Tstm Wnd Gst Atomic City             43.44N 112.81W
04/29/2024  M54 MPH          Bingham            ID   Mesonet

            Mesonet station ATO Atomic City.

0315 PM     Non-Tstm Wnd Gst 2 NNW Arimo             42.58N 112.19W
04/29/2024  M52 MPH          Bannock            ID   Dept of Highways

            Marsh Valley ITD sensor.

0510 PM     Non-Tstm Wnd Gst 11 WSW Monteview        43.86N 112.73W
04/29/2024  M52 MPH          Butte              ID   Mesonet

            Mesonet station LOF INL Specific
            Manufacturing.

0535 PM     Non-Tstm Wnd Gst 1 NE Terreton           43.84N 112.42W
04/29/2024  M52 MPH          Jefferson          ID   Mesonet

            Mesonet station TER 1 NE Terreton.

0600 PM     Non-Tstm Wnd Gst 12 SE Butte City        43.50N 113.05W
04/29/2024  M52 MPH          Butte              ID   Mesonet

            Mesonet station RWM INL Radioactive Waste
            Mgmt.

0650 PM     Non-Tstm Wnd Gst 9 NW Atomic City        43.53N 112.95W
04/29/2024  M52 MPH          Butte              ID   Mesonet

            Mesonet station 690 INL Central Facilities.

0350 PM     Non-Tstm Wnd Gst 9 E Butte City          43.62N 113.06W
04/29/2024  M51 MPH          Butte              ID   Mesonet

            Mesonet station DEA Dead Man Canyon.

0415 PM     Non-Tstm Wnd Gst 1 NW Camas              44.01N 112.23W
04/29/2024  M51 MPH          Jefferson          ID   Dept of Highways

            Camas ITD sensor.

0500 PM     Non-Tstm Wnd Gst 8 ESE Berenice          43.81N 112.84W
04/29/2024  M51 MPH          Butte              ID   Dept of Highways

            Junction 33/32 ITD sensor.

0505 PM     Non-Tstm Wnd Gst 7 S Howe                43.68N 113.01W
04/29/2024  M51 MPH          Butte              ID   Mesonet

            Mesonet station BAS Base of Howe Peak.

0645 PM     Non-Tstm Wnd Gst 8 NNW Atomic City       43.55N 112.87W
04/29/2024  M51 MPH          Butte              ID   Mesonet

            Mesonet station PBF INL Critical
            Infrastructure.

0655 PM     Non-Tstm Wnd Gst 12 NW Atomic City       43.58N 112.97W
04/29/2024  M51 MPH          Butte              ID   Mesonet

            Mesonet station TRA INL Reactor Tech
            Complex.

0200 PM     Non-Tstm Wnd Gst 20 ESE Craters of Moon  43.29N 113.18W
04/29/2024  M49 MPH          Butte              ID   Mesonet

            Mesonet station BIG Coxs Well.

0350 PM     Non-Tstm Wnd Gst 1 WNW Camas             44.01N 112.24W
04/29/2024  M49 MPH          Jefferson          ID   Mesonet

            Mesonet station HAM 1 WNW Camas.

0425 PM     Non-Tstm Wnd Gst 6 NW Minidoka           42.80N 113.59W
04/29/2024  M49 MPH          Minidoka           ID   Mesonet

            Mesonet station MIN 6 NW Minidoka.

0435 PM     Non-Tstm Wnd Gst 11 W Osgood             43.55N 112.33W
04/29/2024  M49 MPH          Bonneville         ID   Mesonet

            Mesonet station KET Kettle Butte.

0450 PM     Non-Tstm Wnd Gst 10 SSE Howe             43.65N 112.91W
04/29/2024  M49 MPH          Butte              ID   Mesonet

            Mesonet station NRF INL Naval Reactors
            Facility.

0605 PM     Non-Tstm Wnd Gst 12 NW Atomic City       43.55N 113.01W
04/29/2024  M49 MPH          Butte              ID   Mesonet

            Mesonet station LOS Lost River Rest Area.

0645 PM     Non-Tstm Wnd Gst 13 NE Atomic City       43.59N 112.65W
04/29/2024  M49 MPH          Bingham            ID   Mesonet

            Mesonet station EBR INL Materials Fuels
            Complex.

0655 PM     Non-Tstm Wnd Gst 12 NNW Atomic City      43.59N 112.94W
04/29/2024  M49 MPH          Butte              ID   Mesonet

            Mesonet station GRI INL INTEC/Grid 3.

0720 PM     Non-Tstm Wnd Gst 1 ENE Richfield         43.06N 114.13W
04/29/2024  M49 MPH          Lincoln            ID   Mesonet

            Mesonet station RIC 1 ENE Richfield.

0300 PM     Non-Tstm Wnd Gst 16 W Osgood             43.55N 112.42W
04/29/2024  M48 MPH          Bonneville         ID   Dept of Highways

            Kettle Butte ITD sensor.

0345 PM     Non-Tstm Wnd Gst 18 NNE Berenice         44.07N 112.84W
04/29/2024  M48 MPH          Clark              ID   Mesonet

            Mesonet station BLU Blue Dome.

0400 PM     Non-Tstm Wnd Gst 6 N Monteview           44.02N 112.54W
04/29/2024  M48 MPH          Jefferson          ID   Mesonet

            Mesonet station MON 6 N Monteview.

0410 PM     Non-Tstm Wnd Gst 3 W Taber               43.32N 112.69W
04/29/2024  M48 MPH          Bingham            ID   Mesonet

            Mesonet station TAB 3 W Taber.

0540 PM     Non-Tstm Wnd Gst 2 ESE Whitney           42.06N 111.80W
04/29/2024  M48 MPH          Franklin           ID   Mesonet

            Mesonet station PC130 Cub River.

0200 PM     Non-Tstm Wnd Gst 1 SSE Arco              43.62N 113.30W
04/29/2024  M47 MPH          Butte              ID   Mesonet

            Mesonet station ARC 1 SSE Arco.

0305 PM     Non-Tstm Wnd Gst 5 NNE Dubois            44.24N 112.20W
04/29/2024  M47 MPH          Clark              ID   Mesonet

            Mesonet station DUB 5 NNE Dubois.

0415 PM     Non-Tstm Wnd Gst 10 N Macks Inn          44.64N 111.33W
04/29/2024  M47 MPH          Fremont            ID   Dept of Highways

            Henrys Lake ITD sensor.

0515 PM     Non-Tstm Wnd Gst 5 WSW Gannett           43.33N 114.28W
04/29/2024  M47 MPH          Blaine             ID   Dept of Highways

            Timmerman Hill ITD sensor.

0545 PM     Non-Tstm Wnd Gst 3 NNW Taber             43.36N 112.64W
04/29/2024  M47 MPH          Bingham            ID   Dept of Highways

            Tilden Flats ITD sensor.

0605 PM     Non-Tstm Wnd Gst 2 NNE Sugar City        43.90N 111.74W
04/29/2024  M47 MPH          Madison            ID   Mesonet

            Mesonet station SUG 2 NNE Sugar City.

0609 PM     Non-Tstm Wnd Gst 1 NNE Challis           44.52N 114.22W
04/29/2024  M47 MPH          Custer             ID   ASOS

            ASOS station KLLJ Challis Airport.

0639 PM     Non-Tstm Wnd Gst 9 W Black Pine          42.04N 113.15W
04/29/2024  M47 MPH          Cassia             ID   Mesonet

            Mesonet station MOFI1 Moburg Canyon.

0645 PM     Non-Tstm Wnd Gst 14 NE Atomic City       43.55N 112.59W
04/29/2024  M47 MPH          Bingham            ID   Dept of Highways

            Telegraph Hill ITD site.

0800 PM     Non-Tstm Wnd Gst 4 NNW Black Pine        42.07N 113.02W
04/29/2024  M47 MPH          Cassia             ID   Mesonet

            Mesonet station MSI04 Pilot Gold.

0345 PM     Non-Tstm Wnd Gst 3 NNW Spencer           44.43N 112.20W
04/29/2024  M46 MPH          Clark              ID   Dept of Highways

            Camp Creek ITD site.

0700 PM     Non-Tstm Wnd Gst 9 N Black Pine          42.14N 112.98W
04/29/2024  M46 MPH          Oneida             ID   Dept of Highways

            Juniper Interchange ITD sensor.

0115 PM     Non-Tstm Wnd Gst 1 NW Mccammon           42.66N 112.21W
04/29/2024  M45 MPH          Bannock            ID   Dept of Highways

            McCammon ITD sensor.

0145 PM     Non-Tstm Wnd Gst 4 NNW Humphrey          44.54N 112.27W
04/29/2024  M45 MPH          Clark              ID   Dept of Highways

            Monida ITD sensor.

0315 PM     Non-Tstm Wnd Gst 5 ESE Clementsville     43.86N 111.28W
04/29/2024  M45 MPH          Teton              ID   Dept of Highways

            River Rim ITD site.

0332 PM     Non-Tstm Wnd Gst 1 S Michaud             42.92N 112.57W
04/29/2024  M45 MPH          Power              ID   ASOS

            ASOS station KPIH Pocatello Regional
            Airport.

0420 PM     Non-Tstm Wnd Gst 3 SW Camas              43.96N 112.26W
04/29/2024  M45 MPH          Jefferson          ID   Mesonet

            Mesonet station PC136 Refuge.

&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 1:40 PM MDTFreeze WarningPIHBannock, Bingham, Blaine, Bonneville, Butte, Cassia and 6 more19 hr

Nearby

Wind Advisories in Idaho, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.